JOURNAL OF MATHEMATICAL SCIENCES

View Articles

Journal of Mathematical Sciences

Volume 4, Number 1, January 2017

ISSN 2372-5214 (Print)

ISSN 2372-5222 (Online)

Journal Year:2017

Month: 1

111111

PP1-15:Proposal for improvement in the logistics process of Codelco Ventanas Division ,Oscar Adolfo Álvarez Vidal, Lorena Andrea Bearzotti, Juan Sanchez Ramos Pontificia Universidad Católica de Valparaíso, Valparaíso, Chile FULL- TEXT

PP16-24:Hurwitz-Lerch Zeta Function with Order 1 ,Aykut Ahmet Aygunes, Department of Mathematics, Antalya, Turkey FULL- TEXT

PP25-39:A Whole-School Implementation of Math-Talk Learning Communities, Jeff Irvine Brock University, Canada FULL- TEXT

Journal of Mathematical Sciences

Volume 3, Number 3, March 2016

ISSN 2372-5214 (Print)

ISSN 2372-5222 (Online)

Journal Year:2016

Month: 3

111111

PP83-89:An Exact Solution of Steady Plane Rotating Aligned MHD Flows using Martin’s Method in Magnetograph Plane Manoj Kumar1, Sayantan Sil2 1. Department of Physics, Ranchi College, Ranchi-834008 2. Department of Physics, S.S.L.N.T. Mahila College, Dhanbad-828001 FULL- TEXT

PP90-96:The Poisson Summation Formula for Functions of Bounded Variation,Francisco J. Mendoza Torres, Eder Cardoso Garcia Facultad de Cs. Físico Matemáticas, Benemérita Universidad Autónoma de Puebla, 18 Sur and San Claudio, 72570, Puebla, Pue., Mexico FULL- TEXT

PP97-100:The Small Unbrought Divisors over the Integer Polynomials I. Korlyukova1, I. Marozava2, A. Kemesh2 1. Department of Modern Technology in Pre-university Education, YankaKupala State University of Grodno, Grodno 230011, Belarus 2. Department of Mathematics, Belarusian State Agrarian Technical University, Minsk 220023, Belarus FULL- TEXT

PP101-106:𝑨𝑨𝟓𝟓 and the Icosahedron Rotations: Seeing the Facts, Not Only Proving Them J. M. S. Simões-Pereira Department of Mathematics, University of Coimbra, Coimbra, Portugal FULL- TEXT

PP107-119:Linear Groups and Square Properties in Rings Benjamin Fine1, Gerhard Rosenberger2 1. Department of Mathematics, Fairfield University, Fairfield, Connecticut 06430, United States 2. Fachbereich Mathematik, University of Hamburg, 20146 Hamburg, Germany FULL- TEXT

PP120-125:Special Paths in Lattice Rectangles Amal Sharif-Rasslan1, Manal Gabour1, 2 1. Department of Mathematics, The Academic Arab College for Education, Haifa 33145, Israel 2. Department of Mathematics, The Academic Arab College of Beit Berl, Kfar Saba 4490500, Israel FULL- TEXT

PP126-129:On Compositional Inverse of Two Classes of Permutation Polynomials of the Form 􁉀𝒙𝒙𝟐𝟐𝒌𝒌+𝒙𝒙+𝜹𝜹􁉁𝒔𝒔+𝒙𝒙 over 𝔽𝔽𝟐𝟐𝒏𝒏 Mritunjay Kumar Singh, Rajesh Pratap Singh Department of Mathematics, Central University of South Bihar, Patna, Bihar, India - 800014.FULL- TEXT

Journal of Mathematical Sciences

Volume 3, Number 2, February 2016

ISSN 2372-5214 (Print)

ISSN 2372-5222 (Online)

Journal Year:2016

Month: 2

111111

PP43-47:Explicit Form of First Integral and Limit Cycles for a Class of Planar Systems , Khalil I.T. Al-Dosary Department of Mathematics, University of Sharjah, Sharjah 27272, United Arab Emirates FULL- TEXT

PP48-56:Assumptions of Hypothetical Optimization Neural Network using a Genetic Algorithm to Predictive Applications Monika Nawrocka, Miłosz Drozd, Aleksandra Budzisz, Adam Maszczyk Department of Methodology, Statistic and Computer Science, Academy of Physical Education, 40-065 Katowice, Poland FULL- TEXT

PP57-73:Randomness of Lacunary Statistical Acceleration Convergence of 𝝌𝝌𝟐𝟐 over 𝒑𝒑−Metric Spaces Defined by Orlicz Function Deepmala1, N. Subramanian2, Lakshmi Narayan Mishra3 1. SQC and OR Unit, Indian Statistical Institute, 203 B. T. Road, Kolkata, 700 108,, India 2. Department of Mathematics, SASTRA University, Thanjavur-613 401, India 3. Department of Mathematics, National Institute of Technology, Silchar 788 010, District - Cachar (Assam), India FULL- TEXT

PP74-81:The Search of a Cut in a Graph Used in Logical Design Yu.V. Pottosin1, S.A. Pottosina2 1. United Institute of Informatics Problems, NAS of Belarus 2. Byelorussian State University of Informatics and Radio-Electronics FULL- TEXT

Journal of Mathematical Sciences

Volume 3, Number 1, January 2016

ISSN 2372-5214 (Print)

ISSN 2372-5222 (Online)

Journal Year:2016

Month: 1

111111

PP1-6: The Apprentices’ Tower of Hanoi Cory B. H. Ball1, Robert A. Beeler2 1. Department of Mathematics, Florida Atlantic University, Boca Raton, FL 33431, USA 2. Department of Mathematics and Statistics, East Tennessee State University, Johnson City, TN 37614-1700, USA FULL- TEXT

PP7-22:A Straightforward Model Eliciting Activity and the Power of “What If?” in Supporting Students’ Higher-Order Thinking , Jeff Irvine1, Wendy Telford2, Velisa Anusic2, Paul Alves2 1. Brock University, Hamilton Campus, 1842 King St East, Hamilton ON L8K 1V7, Canada 2. Peel District School Board, 5650 Hurontario Street, Mississauga ON Canada FULL- TEXT

PP23-31:The Problem of Multi-soliton Collision for Essentially Nonintegrable Equations Georgy A. Omel’yanov University of Sonora, Rosales y Encinas s/n, 83000, Hermosillo, Sonora, Mexico, omel@hades.mat.uson.mx FULL- TEXT

PP32-41:Concept Map for learning Applied Statistics Osama Ajami Rashwan Mathematics Department, Ajman University of Science & technology, Fujairah 2202, UAE FULL- TEXT

Journal of Mathematical Sciences

Volume 2, Number 5, May 2015

ISSN 2372-5214 (Print)

ISSN 2372-5222 (Online)

Journal Year:2015

Month: 5

PP197-203: The Computation of Octics Fields with Quadratic Subfields and Minimum Discriminants ,Ch.L.BOUYACOUB , Laboratory of Arithmetic, LAC3, Faculty of Mathematics, University of Sciences and Technology Houari Boumediene, Algeria FULL- TEXT

PP204-210: A New Approach to One Parameter Motion , H. Kusak Samanci1, A. Caliskan2 ,Department of Math, Faculty of Sciences, Bitlis Eren University, 13000 Bitlis, Turkey , Department of Math, Faculty of Sciences, Ege University, 35100 Izmir, Turkey FULL- TEXT

PP211-216:The Skew Inverse Semigroup Ring S. Moayeri Rahni Department of Mathematics, College of Sciences, Shiraz University, Shiraz, 71454, Iran FULL- TEXT

PP217-225:The Level Curves and Surfaces on Time Scales H. Kusak Samancic1, A. Caliskan2 1. Department of Math, Faculty of Sciences, Bitlis Eren University, 13000 Bitlis, Turkey 2. Department of Math, Faculty of Sciences, Ege University, 35100 Izmir, Turkey FULL- TEXT

Journal of Mathematical Sciences

Volume 2, Number 4, April 2015

ISSN 2372-5214 (Print)

ISSN 2372-5222 (Online)

Journal Year:2015

Month: 4

PP127-140: Modeling Violent Acts in the Philippines LTC Jesus Durante, William P. Fox Department of Defense Analysis, Naval Postgraduate School, Monterey, CA 93943, USA FULL- TEXT

PP141-154:Analytic Similarity Solution of a Spherical-Cylindrical Radiation-Driven Shock propagating in an Inhomogeneous Medium ,B.N. Prasad1, R.K. Sharma2 1. Post-Graduate Department of Mathematics, Jamshedpur Women’s College, Kolhan University, Jamshedpur- 831001, India 2. Department of Mathematics, B.A. College of Engineering & Technology, Jamshedpur, India FULL-TEXT

PP155-170:Bochner Integral and Differentiation for Vector-Valued Functions in Arbitrary Locally Convex Topological Vector Space ,I. Hadi, A. Mbarki, S. Lahrech, A. Ouahab, A. Benbrik Department of Mathematics and Computer Sciences, Faculty of Sciences, Mohamed First University, Oujda, Morocco FULL-TEXT

PP171-184:P-adic Zeta Functions and Quasi-modular Forms ,Alexei PANCHISHKIN Institut Fourier, Université Grenoble-1, B.P.74, 38402 St. Martin d'Hères, France FULL-TEXT

PP185-189:Contrastings on Textual Entailmentness and Algorithms of Syllogistic Logics Selçuk TOPAL1, Tahsin ÖNER2 1. Department of Mathematics, Bitlis Eren University, Bitlis 13000, Turkey 2. Department of Mathematics, Ege University, İzmir 35040, Turkey FULL-TEXT

PP190-195:History-dependent Evolutionary Quasi-variational Inequalities with Viscosity and Volterra Integral Term NOUIRI Brahim Laboratory of Computer Science and Mathematics, Faculty of Science, University of Laghouat, Road of Ghardaia, BP 37G, Laghouat (0300), Algeria FULL-TEXT

Journal of Mathematical Sciences

Volume 2, Number 3, March 2015

ISSN 2372-5214 (Print)

ISSN 2372-5222 (Online)

Journal Year:2015

Month: 3

PP81-87: Use of Different Representations of Ceva’s Theorem for Development of Geometric Properties of a Triangle,Victor Oxman1, Moshe Stupel2, and Avi Sigler3 FULL- TEXT

PP88-96:Learning Mathematics and Critical Thinking via Computer Games Design , Andrey Koptelov, Sylvia Taube FULL-TEXT

PP97-105:A Remark on Option Prices with Call Prices, Lauri Viitasaari FULL-TEXT

PP106-117:Problem Solving as Motivation in Mathematics: Just in Time Teaching,Jeff Irvine FULL-TEXT

PP118-125:Solution of Strong Shocks Problem for Varying Density Medium, B.N. Prasad1, Bulbul Sah1, and R.K. Sharma2 FULL-TEXT

Journal of Mathematical Sciences

Volume 2, Number 2, February 2015

ISSN 2372-5214 (Print)

ISSN 2372-5222 (Online)

Journal Year:2015

Month: 2

PP35-47: Trinity Matrices, Properties and Construction , Joshua Du FULL- TEXT

PP48-65:Acquisition of Comparison Concepts in Grades 3 and 6: Findings from Diagnostic Tests of Student Achievement , Elfrīda Krastiņa1 and Maija Vītuma2 FULL-TEXT

PP66-73:Comparison of Stochastic Mortality Models: Application to Turkish Mortality Data, Funda KUL, Meral SUCU FULL-TEXT

PP74-79:Refresher Course in Mathematics—Two-Year Experience , Erge Ideon, Eve Aruvee FULL-TEXT

Journal of Mathematical Sciences

Volume 2, Number 1, January 2015

ISSN 2372-5214 (Print)

ISSN 2372-5222 (Online)

Journal Year:2015

Month: 1

PP1-11:On Solving the Condensed KKT System with Application to Design Optimization , Svetozara I. Petrova FULL- TEXT

PP12-16:First Integral of Differential Systems of Rational Nonlinearities with a Star Node,Khalil I.T. Al-Dosary FULL- TEXT

PP17-21:The Simplex Method and 0-1 Polytopes,Tomonari Kitahara, Shinji Mizuno FULL-TEXT

PP22-28:An Exploratory Study on Using the Think-Pair-Share Cooperative Learning Strategy,Andrew P. Kwok1, Alexandria Lau1 FULL-TEXT

PP29-33:On the Nature of Science Education Research and Development—A European Didaktik Position,Reinders Duit FULL-TEXT

Journal of Mathematical Sciences

Volume 1, Number 1, October 2014

ISSN 2372-5214 (Print)

ISSN 2372-5222 (Online)

Journal Year:2014

Month: 10

PP1-5: Period Function of a Lienard Equation , Khalil I.T. Al-Dosary FULL- TEXT

PP6-13:Connectivity between Various Representations of Sets and their Relations among Teachers-Training Students , Amal Sharif-Rasslan1 , Fathi Saleh1 and Elias Abboud1,2 FULL-TEXT

PP14-36:Accelerating the Alternating Projection Algorithm for the Construction of Packings in Real Projective Space, Rob Haelterman, Filip Van Utterbeeck, Helena Bruyninckx and Ben Lauwens FULL-TEXT

PP37-45:Opening Problems Is One Step forward to Reach More Students , András Ambrus1 and Krisztina Barczi-Veres2 FULL-TEXT

PP46-52:Mathematical Modeling of Ionic Flows in Troposphere , V.L. Bychkov1, D.S. Maximov1, N.P. Savenkova2 and A.V. Shobukhov2 FULL-TEXT

PP53-56:Teaching Engineering Mathematics Dilemma , Osama Ajami Rashwan FULL-TEXT

@ 2014 by Betty Jones & Sisters Publishing. All Rights Reserved.